# SDR GTIA1000086

- Difficulty date: October 26, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 14,581 hours, 6,962 cycles
- Engine: Iae V2524A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ACFT LOST CABIN PRESSURIZATION DUE TO DUAL BLEED LOSS. DIVERTED.
